Follow
Nazife Erkursun Özcan
Nazife Erkursun Özcan
Verified email at hacettepe.edu.tr
Title
Cited by
Cited by
Year
Compact-like operators in lattice-normed spaces
A Aydın, EY Emelyanov, NE Özcan, MAA Marabeh
Indagationes Mathematicae 29 (2), 633-656, 2018
402018
Unbounded p-Convergence in Lattice-Normed Vector Lattices
A Aydın, E Emelyanov, N Erkurşun-Özcan, M Marabeh
Siberian Advances in Mathematics 29, 164-182, 2019
282019
Generalization of Eberlein's and Sine's ergodic theorems to LR-nets
N Erkusan
Владикавказский математический журнал 9 (3), 22-26, 2007
242007
Spaces of uτ-Dunford-Pettis and uτ-compact operators on locally solid vector lattices
N Erkursun-Ozcan, NA Gezer, O Zabeti
arXiv preprint arXiv:1710.11434, 2019
172019
Unbounded absolutely weak Dunford-Pettis operators
NE ÖZCAN, NA Gezer, O Zabeti
Turkish journal of mathematics 43 (6), 2731-2740, 2019
13*2019
Lotz–Räbiger's nets of Markov operators in L1-spaces
E Emel'yanov, N Erkursun
Journal of mathematical analysis and applications 371 (2), 777-783, 2010
132010
On orthogonally additive operators in C-complete vector lattices
N Erkurşun-Özcan, M Pliev
Banach Journal of Mathematical Analysis 16 (1), 6, 2022
122022
Komlós properties in Banach lattices
EY Emelyanov, N Erkurşun-Özcan, SG Gorokhova
Acta Mathematica Hungarica 155 (2), 324-331, 2018
122018
On quasi-compact Markov nets
W Bartoszek, N Erkurşun
Ergodic Theory and Dynamical Systems 31 (4), 1081-1094, 2011
122011
Asymptotic behavior of operator sequences on KB-spaces
N Erkurşun Özcan
Positivity 22 (3), 803-814, 2018
82018
Unbounded asymptotic equivalences of operator nets with applications
N Erkurşun-Özcan, NA Gezer
Positivity 23 (4), 829-851, 2019
62019
Uniform ergodicities of Lotz–Räbiger nets of Markov operators on ordered Banach spaces
N Erkursun-Ozcan, F Mukhamedov
Results Math 73 (1), 35, 2018
62018
Order compact and unbounded order compact operators
NE ÖZCAN, NA Gezer, ŞE Özdemir, İM GEYİKÇİ
Turkish Journal of Mathematics 45 (2), 634-646, 2021
52021
Uniform ergodicities and perturbation bounds of Markov chains on base norm spaces
N Erkurşun-Özcan, F Mukhamedov
Quaestiones Mathematicae 41 (6), 863-876, 2018
52018
Asymptotically absorbing nets of positive operators
EY Emel’yanov, N Erkurşun
Siberian Advances in Mathematics 22, 243-260, 2012
52012
Uniform ergodicities and perturbation bounds of Markov chains on ordered Banach spaces, Queast
N Erkursun-Ozcan, F Mukhamedov
Math 41 (6), 863-876, 2018
42018
Spectral conditions for uniform P-ergodicities of Markov operators on abstract states spaces
N Erkurşun-Özcan, F Mukhamedov
Glasgow Mathematical Journal 63 (3), 682-696, 2021
32021
Unbounded absolute weak Dunford-Pettis and unbounded absolute weak compact operators
N Erkursun-Ozcan, NA Gezer, O Zabeti
arXiv preprint arXiv:1708.03970, 2017
32017
An extension of Sine's counterexample
EY Emel'yanov, N Erkursun
Positivity 13 (1), 125, 2009
32009
Uniform ergodicity of Lotz–Räbiger nets of Markov operators on abstract state spaces
N Erkurşun Özcan, F Mukhamedov
Results in Mathematics 73 (1), 35, 2018
22018
The system can't perform the operation now. Try again later.
Articles 1–20